MMN-3675

Lipschitz stability of n-cubic functional equations and applications

  • Ismail Nikoufar, Department of Mathematics, Payame Noor University, P.O. Box 19395-3697 Tehran, Iran, nikoufar@pnu.ac.ir

Abstract

Recently, Czerwik et al. proved the stability of some functional equations in Lipschitz spaces. In this paper, we establish the stability of $n$-cubic functional equations in Lipschitz spaces and as a consequence we give the stability of cubic equations.


Vol. 23 (2022), No. 1, pp. 389-399
DOI: 10.18514/MMN.2022.3675


Download: MMN-3675